# SDR SWAA2023070355793

- Difficulty date: June 4, 2023
- Submitted: July 3, 2023
- Operation: Air carrier
- Aircraft: N295WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32541
- Aircraft time: 51,370 hours, 30,880 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRAP AT MID CABIN BS703 LBL65 WL203.<[01] REMOVED CORROSION ON MID CABIN AT BS 703; LBL 65; WL 203; IN   AN AREA OF 0.6'X0.9'IAW SRM 51-10-02-0G-0;[02] UPDATED STEP 1;[03] INSPECTED AND VERIFIED CORRECTIVE ACTION 1.;[04] COMPLETED STEPS 2-4.;[05] EDITED MEASUREMENT 14.;[06] COMPLETED MEASUREMENT TABLE. STRAP AT MID CABIN BS 703; LBL 65; WL 203 FOUND TO HAVE NO ALLOWABLE DAMAGE ENTRY; THEREFORE; DAMAGE FOUND TO BE OUT OF LIMITS PER SRM 51-10-02-0G-0.;[07] COMPLETED STEP 1.;[08] REFER TO FAULT TTG8Q00LF7SW WHERE EA 23-153-01843 WAS ADDED AS A SUBTASK.;[09] VERIFIED STEP 1 COMPLETE AND MEASUREMENT TABLE; ALL STEPS COMPLETE.
